Alert archive / Florida / Special Weather Statements in 2017

Special Weather Statement, NWS Jacksonville, FL

January 22, 2017Clay County, Florida

NWS Jacksonville, FL issued this special weather statement at Jan 22, 2017, 3:21 PM EST for Clay County, Florida. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2017, 3:21 PM EST (20:21 UTC)
Expired
Jan 22, 2017, 3:45 PM EST
In force
24 min
Issued by
NWS Jacksonville, FL

County Clay County, FL

The radar

The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 3:35 PM ESTTSTM WND DMG2 Nw Lake Geneva, FLTREES DOWN NEAR KEYSTONE HEIGHTS
Jan 22, 3:35 PM ESTTSTM WND GST 44Keystone Heights, FLWIND GUST TO 44 MPH MEASURED AT THE KEYSTONE HEIGHTS AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 376 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
376 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

818 
WWUS82 KJAX 222021
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
321 PM EST SUN JAN 22 2017
 
FLZ031-032-036-037-222045-
Alachua FL-Bradford FL-Clay FL-Putnam FL-
321 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EST...

At 321 PM EST, Doppler radar was tracking a strong thunderstorm near
Keystone Heights, moving northeast at 60 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Starke, Interlachen, Keystone Heights, Melrose, Hawthorne, Kingsley,
George's Lake, Melrose Landing, Florahome and Camp Blanding.

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 2951 8193 2952 8194 2973 8230 3009 8200
      2980 8164
TIME...MOT...LOC 2021Z 226DEG 51KT 2977 8209 

$$

NELSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jan 22, 3:14 PM EST, 7 minutes earlier.

Area forecast discussion, Jan 22, 3:14 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EST Sun Jan 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING...

.NEAR TERM /Through Tonight/...

Frontal boundary was moving back northward across southeast
Georgia this afternoon. A broken line of storms was moving across
northeast Florida and coastal southeast Georgia, and isolated
severe storms are possible along it.

An area of low pressure will rapidly deepen across Alabama and
northern Georgia late this afternoon into the evening, and a cold
front will continue to surge eastward. This is the main threat for
late this afternoon into the early evening. This squall line was
moving quickly eastward across the northeastern Gulf
northward...extending from a line from just west of Tallahassee,
FL to just west of Albany, GA. This line will move into the
western portion of our region between 4 and 5 pm...reach I-75 to
Waycross by 6 PM...and then Highway 301 to I-95 and the coast of
southeast Georgia by 7 PM...then the line should exit the region
before 9 PM. This is a Particularly Dangerous Situation, with
strong long-track tornadoes, hail up to lime size, and damaging
winds up to 85 mph possible.

Isolated to scattered showers are forecast to wrap around the area
of low pressure overnight tonight. Cooler temperatures are
forecast, with lows in the 50s.

.SHORT TERM /Monday and Tuesday/...

Monday: Large area of low pressure will move across the southeast
on Monday, and breezy conditions are expected. Westerly winds will
increase to 15-25 mph with gusts up to 30-35 mph. A Wind Advisory
could be required for portions of the region on Monday. Highs will
be in the 60s to near 70.

Tuesday: Area of low pressure will move to off the coast of the
mid Atlantic states on Tuesday, and weak high pressure will build
over the region in the afternoon. Mostly sunny skies will prevail
with highs in the mid 60s to near 70 degrees.

.LONG TERM /Wednesday through Saturday/...

An upper trough and surface low will push across the upper Great
Lakes on Wednesday, and a surface cold front will move into the
the southeast. High pressure will shift east to the Bahamas, with
southwesterly flow expected to prevail. Temperatures will warm
back into the 70s. The frontal boundary will move through the
region late Wednesday night and through the day on Thursday,
bringing a chance for showers. Northwesterly winds will then
prevail behind the front, with cooler conditions prevailing into
next weekend.

&&

.AVIATION...
Rounds of strong to severe storms will move through the TAF sites
this afternoon. The first one was moving through at 19-20Z, with
isolated severe storms. The main threat will be from 22-02Z with
wind gusts up to 85 mph, large hail up to lime size, and strong
long track tornadoes. The winds will be variable across Duval
County TAF sites for the next few hours due to a boundary over
the County. Southwesterly winds around 10 knots will prevail at
KSSI in the cold pool

&&

.MARINE...
A Gale Warning is in effect through Monday night for the offshore
Atlantic waters beyond 20nm offshore. Winds will increase to 30-35
knots with gusts up to 40 knots across the offshore waters, with
seas building to 7-11 feet. Nearshore: A Small Craft Advisory is
in effect through Monday night for winds of 20-25 knots.
Occasional gusts to gale force are possible.

A squall line with move through the waters late this afternoon
into the evening, with severe storms and waterspouts possible.
Strong winds will continue through Monday night before subsiding.

Rip Currents: Moderate risk of rip currents.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  53  65  44  66 /  30  20   0   0
SSI  57  66  47  64 /  60  20   0   0
JAX  57  66  45  67 /  50  10   0   0
SGJ  59  68  45  68 /  80  10   0   0
GNV  56  67  43  68 /  40  10   0   0
OCF  58  69  45  70 /  70  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.

     Wind Advisory until 6 PM EST this evening for Alachua-Baker-
     Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
     Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
     St. Johns-Suwannee-Union.

GA...Flash Flood Watch until 7 PM EST this evening for Appling-
     Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
     Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.

     Wind Advisory until 6 PM EST this evening for Appling-Atkinson-
     Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

AM...Gale Warning until 4 AM EST Tuesday for Waters from Altamaha
     Sound GA to Fernandina Beach FL from 20 to 60 NM-Waters
     from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
     Waters from St. Augustine to Flagler Beach FL from 20 to 60
     NM.

     Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Kennedy/Nelson/Guillet
Hazardous weather outlook, Jan 22, 2:24 PM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EST SUN JAN 22 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
224 PM EST SUN JAN 22 2017

...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM...

...HIGH RISK OF SEVERE WEATHER TODAY...

...FLASH FLOOD WATCH IN EFFECT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8
PM THIS EVENING FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND
STRONG LONG- LIVED TORNADOES ARE POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL
AMOUNTS UP TO 8 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF
SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS
POSSIBLE. 1 TO 3 INCHES OF RAIN IS POSSIBLE ACROSS NORTHEAST
FLORIDA.

WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS
20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN
THUNDERSTORMS.

A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH
MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT
ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jan 22, 2:51 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             4 W AMELIA CITY         30.58N 81.52W
01/22/2017  E0.75 INCH       NASSAU             FL   BROADCAST MEDIA

            BROADCAST MEDIA RECEIVED PICTURES OF HAIL CLOSE TO PENNY
            SIZED AONG NASSAUVILLE ROAD IN FERNANDINA BEACH. THE TIME
            GIVEN WAS BASED ON RADAR.

&&

PPETERS
Local storm report, Jan 22, 3:01 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             4 N JACKSONVILLE BEACH  30.33N 81.40W
01/22/2017  E0.25 INCH       DUVAL              FL   BROADCAST MEDIA

            BROADCAST MEDIA RECEIVED PICTURES OF HAIL ESTIMATED TO BE
            PEA SIZED IN ATLANTIC BEACH. THE TIME GIVEN WAS BASED ON
            RADAR.

&&

PPETERS
Special weather statement, Jan 22, 3:06 PM EST, 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 PM EST SUN JAN 22 2017

FLZ032-036-037-040-222045-
Alachua FL-Marion FL-Clay FL-Putnam FL-
306 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...PUTNAM...
NORTHEASTERN MARION AND SOUTH CENTRAL CLAY COUNTIES UNTIL 345 PM
EST...

At 306 PM EST, Doppler radar was tracking a strong thunderstorm over
Sparr, or near Citra, moving northeast at 65 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.

Locations impacted include...
Palatka, Interlachen, Pomona Park, Fort McCoy, Citra, East Palatka,
Hawthorne, Orange Springs, George's Lake and Melrose Landing.

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 2939 8229 2991 8187 2968 8152 2954 8152
      2919 8206
TIME...MOT...LOC 2006Z 225DEG 58KT 2934 8213

NELSON
Special weather statement, Jan 22, 3:11 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
311 PM EST SUN JAN 22 2017

FLZ037-040-222100-
Marion FL-Putnam FL-
311 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND CENTRAL
MARION COUNTIES UNTIL 400 PM EST...

At 311 PM EST, Doppler radar was tracking a strong thunderstorm over
Santos, or near Ocala, moving northeast at 60 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Ocala, Crescent City, Pomona Park, Juniper Springs, Salt Springs,
Lynne, Satsuma, Lake Delancy, Fruitland and Silver Springs Shores.

A tornado watch remains in effect until 800 PM EST for northern and
northeastern Florida.

LAT...LON 2907 8235 2961 8164 2949 8152 2945 8149
      2940 8148 2939 8146 2940 8144 2938 8145
      2933 8168 2931 8168 2929 8165 2928 8164
      2922 8164 2896 8219 2896 8222
TIME...MOT...LOC 2011Z 225DEG 51KT 2911 8212

NELSON
Local storm report, Jan 22, 3:19 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EST SUN JAN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     GAINESVILLE AIRPORT     29.69N 82.28W
01/22/2017  M45 MPH          ALACHUA            FL   ASOS

            SUSTAINED WINDS 35 MPH GUST TO 45 MPH AT THE GAINESVILLE
            REGIONAL AIRPORT.

0250 PM     TSTM WND GST     OCALA                   29.19N 82.13W
01/22/2017  M44 MPH          MARION             FL   AWOS

            THE OCALA AIRPORT MEASURED A WIND GUST TO 44 MPH WITH
            SUSTAINED SPEEDS OF 35 MPH.

&&

AENYEDI
Special weather statement, Jan 22, 3:21 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
321 PM EST SUN JAN 22 2017

FLZ031-032-036-037-222045-
Alachua FL-Bradford FL-Clay FL-Putnam FL-
321 PM EST SUN JAN 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...
NORTHWESTERN PUTNAM...SOUTHEASTERN BRADFORD AND SOUTHWESTERN CLAY
COUNTIES UNTIL 345 PM EST...

At 321 PM EST, Doppler radar was tracking a strong thunderstorm near
Keystone Heights, moving northeast at 60 mph.

Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Starke, Interlachen, Keystone Heights, Melrose, Hawthorne, Kingsley,
George's Lake, Melrose Landing, Florahome and Camp Blanding.

A tornado watch remains in effect until 800 PM EST for northeastern
and northern Florida.

LAT...LON 2951 8193 2952 8194 2973 8230 3009 8200
      2980 8164
TIME...MOT...LOC 2021Z 226DEG 51KT 2977 8209

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 7:18 PM ESTSpecial Weather StatementJAXHamilton42 min
Jan 21, 8:44 PM ESTSpecial Weather StatementJAXBaker46 min
Jan 21, 9:15 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau30 min
Jan 21, 9:46 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau44 min
Jan 21, 10:07 PM ESTSpecial Marine WarningJAX53 min
Jan 22, 3:08 AM ESTWind AdvisoryJAXBaker, Bradford, Duval, Flagler, Gilchrist, Nassau and 2 more15 hr
Jan 22, 3:21 AM ESTGale WarningJAX47 hr
Jan 22, 8:36 AM ESTFlash Flood WatchJAX10 hr
Jan 22, 9:07 AM ESTSpecial Marine WarningJAX113 min
Jan 22, 9:25 AM ESTSpecial Weather StatementJAXBaker, Columbia, Duval, Hamilton, Nassau80 min
Jan 22, 9:41 AM ESTTornado WarningJAXNassau22 min
Jan 22, 10:02 AM ESTSevere Thunderstorm WarningJAXNassau43 min
Jan 22, 10:55 AM ESTSpecial Weather StatementJAXHamilton50 min
Jan 22, 11:03 AM ESTSpecial Marine WarningJAX87 min
Jan 22, 11:10 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton17 min
Jan 22, 12:35 PM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee55 min
Jan 22, 12:41 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 1:20 PM ESTSevere Thunderstorm WarningJAXDuval40 min
Jan 22, 1:58 PM ESTSpecial Weather StatementJAXNassau47 min
Jan 22, 2:10 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 2:23 PM ESTSpecial Weather StatementJAXClay, Duval52 min
Jan 22, 2:29 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Jan 22, 2:34 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jan 22, 2:35 PM ESTSpecial Weather StatementJAXSaint Johns40 min
Jan 22, 2:38 PM ESTSpecial Marine WarningJAX2 hr
Jan 22, 3:03 PM ESTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns42 min
Jan 22, 3:06 PM ESTSpecial Weather StatementJAXMarion, Putnam39 min
Jan 22, 3:11 PM ESTSpecial Weather StatementJAXMarion49 min
Jan 22, 3:38 PM ESTSpecial Weather StatementJAXFlagler, Marion, Putnam, Saint Johns67 min
Jan 22, 3:43 PM ESTSevere Thunderstorm WarningJAXDuval, Saint Johns18 min
Jan 22, 4:04 PM ESTSpecial Weather StatementJAXHamilton41 min
Jan 22, 4:15 PM ESTSpecial Marine WarningJAX60 min
Jan 22, 4:20 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jan 22, 5:09 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee, Union51 min
Jan 22, 5:28 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Columbia, Gilchrist, Suwannee, Union48 min
Jan 22, 5:50 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia, Nassau40 min
Jan 22, 5:58 PM ESTSpecial Marine WarningJAX3 hr
Jan 22, 5:59 PM ESTSevere Thunderstorm WarningJAXMarion46 min
Jan 22, 6:06 PM ESTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 7 more69 min
Jan 22, 6:13 PM ESTTornado WarningJAXMarion32 min
Jan 22, 6:27 PM ESTSevere Thunderstorm WarningJAXBaker, Nassau48 min
Jan 22, 6:30 PM ESTSevere Thunderstorm WarningJAXNassau45 min
Jan 22, 6:38 PM ESTTornado WarningJAXMarion, Putnam37 min
Jan 22, 6:40 PM ESTSevere Thunderstorm WarningJAXFlagler, Marion, Putnam80 min
Jan 22, 6:56 PM ESTTornado WarningJAXFlagler, Putnam34 min
Jan 21, 11:15 PM ESTSpecial Weather StatementJAXClinch30 min
Jan 22, 12:11 AM ESTSpecial Weather StatementJAXJeff Davis49 min
Jan 22, 12:14 AM ESTSpecial Weather StatementJAXPierce, Wayne46 min
Jan 22, 1:47 AM ESTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis43 min
Jan 22, 2:31 AM ESTSpecial Weather StatementJAXAppling, Bacon, Coffee, Jeff Davis44 min
Jan 22, 2:48 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis42 min
Jan 22, 3:26 AM ESTSpecial Weather StatementJAXCoffee, Jeff Davis49 min
Jan 22, 3:40 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis50 min
Jan 22, 4:00 AM ESTTornado WarningJAXAtkinson, Clinch, Coffee, Ware45 min
Jan 22, 4:37 AM ESTTornado Warning Considerable damage threatJAXAppling, Atkinson, Bacon, Coffee, Pierce, Ware38 min
Jan 22, 5:07 AM ESTTornado WarningJAXCoffee, Jeff Davis53 min
Jan 22, 5:11 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne25 min
Jan 22, 5:25 AM ESTAreal Flood WarningJAXAppling, Coffee, Jeff Davis3 hr
Jan 22, 5:43 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis47 min
Jan 22, 6:09 AM ESTTornado WarningJAXWayne36 min
Jan 22, 6:32 AM ESTSpecial Weather StatementJAXAtkinson, Bacon, Coffee58 min
Jan 22, 6:43 AM ESTSevere Thunderstorm WarningJAXAtkinson, Bacon, Clinch, Coffee, Ware47 min
Jan 22, 7:12 AM ESTTornado WarningJAXAtkinson, Clinch, Ware48 min
Jan 22, 7:21 AM ESTTornado WarningJAXAppling, Bacon, Pierce, Wayne24 min
Jan 22, 7:25 AM ESTTornado WarningJAXBrantley, Pierce, Ware, Wayne35 min
Jan 22, 7:42 AM ESTSevere Thunderstorm WarningJAXWayne18 min
Jan 22, 7:55 AM ESTSpecial Weather StatementJAXWayne35 min
Jan 22, 7:57 AM ESTTornado WarningJAXCharlton, Clinch, Ware35 min
Jan 22, 8:00 AM ESTSpecial Weather StatementJAXWayne15 min
Jan 22, 8:15 AM ESTSpecial Weather StatementJAXWayne30 min
Jan 22, 8:21 AM ESTTornado WarningJAXBrantley, Ware24 min
Jan 22, 8:27 AM ESTTornado WarningJAXClinch, Echols33 min
Jan 22, 8:38 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Pierce37 min
Jan 22, 8:57 AM ESTTornado WarningJAXClinch, Echols, Ware33 min
Jan 22, 9:00 AM ESTTornado WarningJAXBrantley, Camden, Glynn30 min
Jan 22, 9:14 AM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware33 min
Jan 22, 9:16 AM ESTTornado WarningJAXCharlton, Clinch, Ware29 min
Jan 22, 9:25 AM ESTTornado WarningJAXCamden, Glynn20 min
Jan 22, 9:28 AM ESTTornado WarningJAXClinch, Echols32 min
Jan 22, 9:29 AM ESTAreal Flood AdvisoryJAXClinch, Echols3 hr

Nearby

Special Weather Statements in Florida, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.